# SDR AALA20110313ORD01

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 33,468 hours, 15,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7D FORWARD LIGHT IS INOPERATIVE.  FOUND A PINCHED WIRE.  REPLACED 7D FORWARD EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK NORMAL.
